# SDR AALA20141110001

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 87,611 hours, 13,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN FUSELAGE STATIONS 1219 & 1241 AT STRINGER 29 RT IS BEYOND SRM 53-00-01-1A LIMITS.  PERFORMED EXTERNAL DOUBLE REPAIR IAW SRM 53-00-01-2R-1.
